# SDR CA100812013

- Difficulty date: May 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 7,902 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 1701356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING NR 1 CHECK, WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON WINDSHIELD FASTENERS FOUND FASTENERS LOOSE (UNDERTORQUED).
